Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes blotchy rashes on the hands, feet and abdomen?

my 4 yeard old daughter woke up with red blotchy small rash on top of her hands and feet, now it is spreading to her belly. shes been on ammoicilin for 9 days now (for ear infection) is it antibiotic reaction? or something new? she has no fever and acts normal
Mon, 3 Apr 2017
Report Abuse
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Rashes may evoked on body in amoxicillin therapy. It may also b a manifestation of allergy but it is quite rare after 9 days of therapy. U should consult with ur pediatrician for that.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes I have developed a rash on the top of my feet and it started with red bumps but has all spread into a whole red mass and even blistering and...

Recent questions on  Skin rash

doctor1 MD

I have recently been taken off triple therapy for hep c because I ve developed ascites , for prevention of this becoming infected the Hospial have...

doctor1 MD

I have had a rash for a couple of weeks on my skin at my under arms, under my breasts,and a little on my stomach. It is starting to heal now, but a...

doctor1 MD

My 3 1/2 year old daughter has a rash all across the bottom of her back above her butt crack, going across horizontally. She says it hurts not...

doctor1 MD

I recently had ACDF, I have had rash on antecutital area in roundish red pattern with dryness, no itching, the rash extends up and down in bumps. I...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?